# SDR IPXA2019021543901

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,109 hours, 15,782 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, P
- Precautionary procedure: O

## Discrepancy

FUEL FLOW FLUCTUATED AFTER ENG START. FROM 2300 TO 800, THEN BACK TO 2300. THE#2 ENG N1 DISAPPEARED. A PRECAUTIONARY ENG SHUTDOWN WAS ACCOMP WITH THE LOSS OF OIL PRESSURE.FLIGHT LANDED WITHOUT FURTHER COMPLICATIONS.
